# SDR HNAA2025010700016

- Difficulty date: January 4, 2025
- Submitted: January 7, 2025
- Operation: Air carrier
- Aircraft: N647AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145222
- Aircraft time: 53,396 hours, 50,775 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Unit
- Condition: Faulted
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

TAKE OFF CONFIG FLAPS AURAL WARNING CAME ON AFTER FLAP RETRACTION AT 1,000 AGL  FACT  05JAN25  08:19  TLH  R&R AURAL WARNING UNIT IAW AMM 31-51-01-00 AND 400-801-A. OPS CHECK IAW AMM 31-51-00-700-801-A. OPS CHECK OK. OK FOR SERVICE.
